# SDR QXEA200700304

- Difficulty date: February 28, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 9,047 hours, 8,418 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2338: FOUND PITCH TRIM CAUTION LIGHT WAS ILLUMINATED AFTER ENGINE START.  LIGHT WENT OUT AFTER AIRCRAFT WAS BACK AT GATE ON EXTERNAL POWER.  MAINTENANCE C/W Q400 FIM TASK 27-30-00-810-803.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
